# SDR AUS20031163

- Difficulty date: November 14, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Engine: Lyc O320H2AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Tappet
- Part number: LW16586
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC LIFTERS (2 OFF) CRACKED. TAPPETS WERE NEW ITEMS.
